# SDR DALA2019011000149

- Difficulty date: January 10, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,630 hours, 63,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BELLY SKIN CRACK AND CORROSION AFT OF NR 4 RADAR ALTIMETER ANTENNA NEAR STA 723 AND STR L29 - L30. REPAIRED PER ERA 574357-14 REV O. (LP0897799)
